Follow
MOHD SHUAIB AKHTAR
MOHD SHUAIB AKHTAR
Aligarh Muslim University, Aligarh, India
Verified email at myamu.ac.in
Title
Cited by
Cited by
Year
Lie triple derivations on trivial extension algebras
MA Ansari, M Ashraf, MS Akhtar
Bulletin of the Iranian Mathematical Society 48 (4), 1763-1774, 2022
122022
Generalized Lie (Jordan) triple derivations on arbitrary triangular algebras
M Ashraf, MS Akhtar, MA Ansari
Bulletin of the Malaysian Mathematical Sciences Society 44 (6), 3767-3776, 2021
112021
Characterizations of Lie triple derivations on generalized matrix algebras
M Ashraf, MS Akhtar
Communications in Algebra 48 (9), 3651-3660, 2020
102020
Effects of carrot residue fibre on body weight gain and serum lipid fractions
N Parveen, MS Akhtar, N Abbas, AR Abid
Int J Agri Biol 2 (1-2), 125-128, 2000
72000
Multiplicative*-Lie type higher derivations of standard operator algebras
BA Wani, M Ashraf, MS Akhtar
Communications in Algebra 49 (9), 3777-3797, 2021
52021
Characterizations of Lie-type derivations of triangular algebras with local actions
MS Akhtar, M Ashraf, MA Ansari
Rendiconti del Circolo Matematico di Palermo Series 2, 1-16, 2022
22022
Characterizations of Lie Triple Higher Derivations of Triangular Algebras by Local Actions.
M Ashraf, MS Akhtar, A Jabeen
Kyungpook Mathematical Journal 60 (4), 2020
22020
Generalized Jordan triple (σ, τ)-higher derivation on triangular algebras
M Ashraf, A Jabeen, MS Akhtar
Filomat 33 (8), 2285-2294, 2019
22019
Multiplicative Lie-Type Derivations on Rings
M Ashraf, MS Akhtar, BA Wani, M Kumar
Bulletin of the Iranian Mathematical Society 48 (4), 1217-1227, 2022
12022
Generalized Lie triple derivations on generalized matrix algebras
MS Akhtar, M Ashraf, MA Ansari
Communications in Algebra 50 (5), 2279-2289, 2022
12022
Generalized Lie triple higher derivable maps on rings
MS Akhtar, M Ashraf
Quaestiones Mathematicae 44 (7), 959-981, 2021
12021
An Overvriew of Systemic Lupus Erythematosus (SLE) Screening, Prevalence and Incidence
MM Akhtar, F Albishi, I Alhabeeb, Z Al-Rawiyah, A Abid, Y Rayes
EC Microbiology 16, 01-11, 2020
12020
Additivity of r-Jordan triple maps on triangular algebras
M Ashraf, MS Akhtar, A Jabeen
Pacific Journal of Applied Mathematics 9 (2), 121-136, 2017
12017
Characterization of biderivations in triangular algebras
W Ahmed, MS Akhtar, MR Mozumder
ANNALI DELL'UNIVERSITA'DI FERRARA, 1-10, 2024
2024
Multiplicative Lie-type derivations on standard operator algebras
M Ashraf, MS Akhter, MA Ansari, MS Akhtar
Georgian Mathematical Journal 30 (5), 659-669, 2023
2023
A Study of Central Identities Equipped with Skew Lie Product Involving Generalized Derivations
MA Madni, MS Akhtar, MR Mozumder
Workshop on Associative Rings and Algebras with Additional Structures, 119-130, 2022
2022
Multiplicative Lie triple higher derivations on generalized matrix algebras.
M Ashraf, MS Akhtar, BA Wani
Annals of the Alexandru Ioan Cuza University-Mathematics 68 (1), 2022
2022
ON MULTIPLICATIVE LIE n-HIGHER DERIVATIONS OF TRIANGULAR ALGEBRAS
M Ashraf, A Jabeen, MA Ansari, MS Akhtar
Facta Universitatis, Series: Mathematics and Informatics, 995-1017, 2021
2021
Generalized∗-Lie Higher Derivable Mappings on∗-Rings
M Ashraf, MS Akhtar, BA Wani
Algebra Colloquium 27 (03), 415-432, 2020
2020
Fonctions∗-LIE supérieurement dérivables sur les∗-anneaux
M Ashraf, MS Akhtar, BA Wani
2020
The system can't perform the operation now. Try again later.
Articles 1–20